CSpace
PROJECTIVE MAPS OF LINEAR RECURRING SEQUENCES WITH MAXIMAL PARA-ADIC PERIODS
HUANG, MQ; DAI, ZD
1992-05-01
Source PublicationFIBONACCI QUARTERLY
ISSN0015-0517
Volume30Issue:2Pages:139-143
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1992HT60400010
PublisherFIBONACCI ASSOC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28103
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
2.CHINESE ACAD SCI,GRAD SCH USTC,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
HUANG, MQ,DAI, ZD. PROJECTIVE MAPS OF LINEAR RECURRING SEQUENCES WITH MAXIMAL PARA-ADIC PERIODS[J]. FIBONACCI QUARTERLY,1992,30(2):139-143.
APA HUANG, MQ,&DAI, ZD.(1992).PROJECTIVE MAPS OF LINEAR RECURRING SEQUENCES WITH MAXIMAL PARA-ADIC PERIODS.FIBONACCI QUARTERLY,30(2),139-143.
MLA HUANG, MQ,et al."PROJECTIVE MAPS OF LINEAR RECURRING SEQUENCES WITH MAXIMAL PARA-ADIC PERIODS".FIBONACCI QUARTERLY 30.2(1992):139-143.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[HUANG, MQ]'s Articles
[DAI, ZD]'s Articles
Baidu academic
Similar articles in Baidu academic
[HUANG, MQ]'s Articles
[DAI, ZD]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[HUANG, MQ]'s Articles
[DAI, ZD]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.